# SDR DALA2023101608468

- Difficulty date: October 11, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N840DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31951
- Aircraft time: 26,952 hours, 10,509 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5364086) LAV D,G,E LOWER DOOR POSTS HAVE CORROSION AND COMPOSITE DAMAGE. REPAIRED DOOR POST ON LAV D,G,E PER ERA 582489-14TR SECTION 1 PERMANENT REPAIR.
